Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Filtrations of rational representations of reductive groups of semisimple rank $ 1$

Author: Stephen Doty
Journal: Proc. Amer. Math. Soc. 109 (1990), 9-22
MSC: Primary 20G05; Secondary 20G10, 22E45
MathSciNet review: 1000153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A detailed study is made of the affine coordinate ring of the Chevalley group $ {\text{S}}{{\text{L}}_2}$ over the integers as base ring. Certain applications to the representation theory of groups of semisimple rank 1 are made, including the construction of a filtration on modules obtained by inducing a character of a maximal torus $ T$ from $ T$ up to the group. We show this filtration extends the Jantzen-Andersen filtration on the dual Weyl module with highest weight given by that character, in case the character in question is dominant.

References [Enhancements On Off] (What's this?)

  • [1] H. H. Andersen, Filtrations of cohomology modules for Chevalley groups, Ann. Scient. Éc. Norm. Sup. (4) 16 (1983), 495-528. MR 740588 (85k:20128)
  • [2] -, Torsion in the cohomology of line bundles on homogeneous spaces for Chevalley groups, Proc. Amer. Math. Soc. 96 (1986), 537-544. MR 826477 (87c:20079)
  • [3] S. R. Doty, Filtrations of rational modules for reductive groups, preprint.
  • [4] J. C. Jantzen, Darstellungen halbeinfacher Gruppen und kontravariante Formen, J. Reine Angew. Math. 290 (1977), 117-141. MR 0432775 (55:5758)
  • [5] -, Weyl modules for groups of Lie type, Finite Simple Groups II, (M. Collins, ed.), Academic Press, London and New York, 1980, pp. 291-300.
  • [6] -, Representations of algebraic groups, Academic Press, Orlando and London, 1987. MR 899071 (89c:20001)
  • [7] G. Lusztig, Some problems in the representation theory of finite Chevalley groups, Proc. Symp. Pure Math. 37 (1980), 313-317. MR 604598 (82i:20014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G05, 20G10, 22E45

Retrieve articles in all journals with MSC: 20G05, 20G10, 22E45

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society